# SDR SWIA202163272

- Difficulty date: November 24, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 INTERCOSTAL     (C-CHECK RO 12/26/2021)    PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 INTERCOSTAL HAS CORROSION ON MORE THAN ONE ELEMENT. OUT OF LIMIT REF CRJ 200 SRM 52-00-00 AND REO 670-52-11-010 REV. NC DATED 2002-02-25.  REMOVED PAX DOOR FRAME FS313.56 REF CRJ 700 SRM 51-42-06-001-001-A01.  INSTALLED NEW PAX DOOR FRAME AT FS313.56 BETWEEN DD4 AND DD5 P/N 601R318086-1AND 1EA CLEAT P/N : 600-31902-269 REF CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG. NO 601R31702 REV. N.  COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY (CL600-2C10).  PRESS CHECKED GOOD.
